Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

151 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Can losartan cause edema in ankles feet

Premium Questions

doctor1 MD

from a warm temp to a cool one or vice-a-versa.the edema or fluid seems to be everywhere. My feet ...I am having edema, redness that doesn't fade for hours or days when pressure is applied to my skin ...

doctor1 MD

I am on Amlodipine 5mg q d. I have edema and pitting edema in my legs ankles and feet (tops) along w/ XXXXXXX and CKD stage 2. I was swapped from Losartan due to the CKD. The edema gets better ...

doctor1 MD

I have been fighting fatigue edema (ankle/foot swelling for over a year now. All cardio tests have come back normal so trying to find other culprits. Could thyroid issues be at play here? I have ...

doctor1 MD

I was in the hospital recently and since I have returned home I have a swelling of both feet and ankles. On my left foot I have a spot where there is pain like I have broken bones on the top of the foot ...

doctor1 MD

I have pitting edema in my ankles and calve and feet. I have been checked via chest xray and labs ... this is or what causes this greatly appreciated. ...

Public Forum Discussions

doctor1 MD

I have a swollen ankles, both feet, especially in the evening. What can be the reason? I spent a lot of time working on my computer. Recently I got a high blood pressure. I also drink 2 - 3 bottles ...

doctor1 MD

at remembering to consistently take my medication daily my legs and ankles and feet are have swollen up again ... severe edema, which I have had in the past and was put in diuretic medication and my blood pressure ...

doctor1 MD

and ankles? She had blood chemistry and it was all normal. She s always elevating her feet above heart level at night time. There s pain on both feet and ankles. What are the other laboratory tests and diagnostic ...

doctor1 MD

I just returned I just returned from a mission trip in Haiti. Near the end of the trip my ankles ... too. The puffiness extended into my feet and up into my calves. I experienced heat sickness while ...

doctor1 MD

A year ago I was in the hospital with CHF. I have been well since then but lately have started having a shortness of breath again and edema in ankles and feet. Sometimes when I take a nap I am ...

doctor1 MD

Does kidney problems cause edema in feet.i do not have it ever day.i do have kidney mass the dr ... for several mos.i also have a blood clot in leg from ankle to groin,on blood thinner for almost a yr. ...

doctor1 MD

Hi! I have edema in both of my feet that i get from having achellies tendonitis. Today i noticed an indention above my ankle on the interior side. Dont know what the cause is. It doesnt hurt to walk. Its only ...

doctor1 MD

My feet and lower legs swell almost every day. If the swelling get bad my lower legs hurt and stay very sore to touch. Now the lower shin and ankles stay fore but my shins are extremely sore to touch. I ...

doctor1 MD

recently i had swollen ankles my doctor called it peripheral edema. the swelling has gone down ... now have tingling in my toes and will that diminish in time ? is Viagra a common cause for edema? ...

doctor1 MD

it does on most ..( ankles .feet etc, instead it goes right to my liungs ..which cause sleepless nights do ...edema of the lungs ....I am a dialysis patient that recently was hit with a-fib...ever since i have ...

Mobile Questions and Answers

doctor1 MD

It depends on the cause and the location of edema.

doctor1 MD

Get done CPK level first. If this is normal then get done calcium and vitamin d3 level. If deficiency then start supplements. Please hit thanks.

doctor1 MD

It's a known side effect. Switch to olmesartan or telmisartan. I hope that the information helps you. Please feel free to contact us for more information. Please click on Thanks. Best of luck. Dr Mittal